MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR BROACH HNDL

EXACTECH, INC. EQUINOXE; MDLR BROACH HNDL
Catalog Number 301-03-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.
 
Event or Problem Description
During this female patient¿s initial procedure, while using the broach and broach handle together, the locking button was damaged and fell to the floor.The small stick and spring that the button was attached to could be seen on the floor.We checked with the c-arm just in case of fragments and made sure there were no pieces inside.The operation was replaced by stem trial instead of broach, and there was a slight delay, but the operation was well completed.Patient was last known to be in stable condition following the event.Device will be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken modular broach handle reported was likely the result of a combination of a fractured weld, which was likely due to forcefully removing the dowel pin for cleaning and then reassembling prior to surgery, and an indirect force pathway during impaction.

Brand Name
EQUINOXE
Common Device Name
MDLR BROACH HNDL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11618153
Report Number1038671-2021-00154
Device Sequence Number3290976
Product Code LXH
UDI-Device Identifier10885862079619
UDI-Public10885862079619
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number301-03-01
Device Lot Number47919034
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;